全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Sheng Li , Duan Mei , BaoQin Chen
来源:[J].Advances in Difference Equations(IF 0.76), 2017, Vol.2017 (1)Springer
摘要:In this paper, we mainly discuss the uniqueness problem when an entire function shares 0 CM and nonzero complex constant a IM with its difference operator. We also consider the general case where they share two distinct complex constants \(a^{*}\) CM and a IM under some additiona...
作者:Feng Lü , Yanfeng Wang , Junfeng Xu
来源:[J].Advances in Difference Equations(IF 0.76), 2017, Vol.2017 (1), pp.1-9Springer
摘要:Abstract(#br)In this article, we deduce a uniqueness result of entire functions that share a small entire function with their two difference operators, generalizing some previous theorems of (Farissi et al. in Complex Anal. Oper. Theory 10:1317-1327, 2015 , Theorem 1.1) and (Chen...
作者:BaoQin Chen , Sheng Li , Fujie Chai
来源:[J].Advances in Difference Equations(IF 0.76), 2018, Vol.2018 (1), pp.1-12Springer
摘要:Abstract(#br)In this paper, we give some results on entire functions that share one value with their difference operators. In particular, we prove the following result, which can be regarded as a difference analogue of a result of J.P. Wang and H.X. Yi (J. Math. Anal. Appl. 277...
作者:Jianming Qi , Yanfeng Wang , Yongyi Gu
来源:[J].Advances in Difference Equations(IF 0.76), 2019, Vol.2019 (1), pp.1-7Springer
摘要:Abstract(#br)In this note, we will show that an entire function is equal to its difference operator if it has a growth property and shares a set, where the set consists of two entire functions of smaller orders. This result generalizes a result of Li (Comput. Methods Funct. Th...
作者:BaoQin Chen , Sheng Li
来源:[J].Advances in Difference Equations(IF 0.76), 2014, Vol.2014 (1), pp.1-11Springer
摘要:Abstract(#br)In this paper, we consider uniqueness problems on entire functions that share a small periodic entire function with their two difference operators and obtain some results. Our first theorem provides a difference analogue of a result of Li and Yang (J. Math. Anal. App...
作者:BaoQin Chen , Sheng Li , Fujie Chai
来源:[J].Advances in Difference Equations(IF 0.76), 2018, Vol.2018 (1), pp.1-12DOAJ
摘要:Abstract In this paper, we give some results on entire functions that share one value with their difference operators. In particular, we prove the following result, which can be regarded as a difference analogue of a result of J.P. Wang and H.X. Yi (J. Math. Anal. Appl. 277...
作者:Jie Ding , Jun Wang , Zhuan Ye
来源:[J].Chinese Annals of Mathematics, Series B(IF 0.504), 2019, Vol.40 (4), pp.481-494Springer
摘要:Abstract(#br)The authors study a family of transcendental entire functions which lie outside the Eremenko-Lyubich class in general and are of infinity growth order. Most importantly, the authors show that the intersection of Julia set and escaping set of these entire functions ha...
作者:Na Xu , Ting-Bin Cao , Kai Liu
来源:[J].Advances in Difference Equations(IF 0.76), 2014, Vol.2014 (1), pp.1-6Springer
摘要:...gif" Format="GIF" Rendition="HTML" Type="Linedraw"/> , and a transcendental entire function with order, ...
作者:DINESH KUMAR , SANJAY KUMAR
来源:[J].Proceedings - Mathematical Sciences(IF 0.191), 2017, Vol.127 (2), pp.349-360Springer
摘要:We investigate the dynamics of semigroups of transcendental entire functions using Fatou–Julia theory. Several results of the dynamics associated with iteration of a transcendental entire function have been extended to transcendental semigroups. We provide some condition for ...
作者:Zinelaabidine Latreuch , Abdallah EL Farissi , Benharrat Belaidi
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2015, Vol.2015 (132,), pp.1-10DOAJ
摘要:We study the uniqueness for entire functions that share smallfunctions of finite order with difference operators appliedto the entire functions. In particular, we generalize of a resultin [2].

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×